Review of "A. Monti & A. Roncato, On the complexity of some reachability problems. Lect. Notes in Comp. Sci. 778 (1994) 192-202"

Share/Save/Bookmark

Asveld, P.R.J. (1995) Review of "A. Monti & A. Roncato, On the complexity of some reachability problems. Lect. Notes in Comp. Sci. 778 (1994) 192-202". [Review of the book ] Mathematical reviews, MR1286 , p. 4896. ISSN 0025-5629

open access
[img]
Preview
PDF
52kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/66043
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page